Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Networks
    Year: 1992
    Volume: 22
    Number: 4
    DBLP: db/journals/networks/networks22.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 42  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    Anindo Bagchi, Edward F. Schmeichel, S. Louis Hakimi.
    Sequential information dissemination by packets.
    Networks 1992, Volume 22 (0) 1992
    Journal article
    E. Andrew Boyd.
    A pseudopolynomial network flow formulation for exact knapsack separation.
    Networks 1992, Volume 22 (0) 1992
    Journal article
    Ehab S. Elmallah, Charles J. Colbourn.
    Series-parallel subgraphs of planar graphs.
    Networks 1992, Volume 22 (0) 1992
    Journal article
    Anna Nagurney, Merritt Hughes.
    Financial flow of funds networks.
    Networks 1992, Volume 22 (0) 1992
    Journal article
    Ron Ben-Natan, Amnon Barak.
    Parallel contractions of grids for task assignment to processor networks.
    Networks 1992, Volume 22 (0) 1992
    Journal article
    Patrick Jaillet.
    Shortest path problems with node failures.
    Networks 1992, Volume 22 (0) 1992
    Journal article
    F. K. Hwang, Dana S. Richards.
    Steiner tree problems.
    Networks 1992, Volume 22 (0) 1992
    Journal article
    Chung-Kuan Cheng.
    The optimal partitioning of networks.
    Networks 1992, Volume 22 (0) 1992
    Journal article
    George G. Polak.
    On a parametric shortest path problem from primal - dual multicommodity network optimization.
    Networks 1992, Volume 22 (0) 1992
    Journal article
    Ehab S. Elmallah.
    Algorithms for K-terminal reliability problems with node failures.
    Networks 1992, Volume 22 (0) 1992
    Show item 1 to 10 of 42  

    Your query returned 42 matches in the database.